# SDR UPS98826411

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558472N
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1160 JUST ABOVE STR 33R, THE SHEAR TIE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3755847 AND SRM 51-1-20D.
